# SDR UPS98826077

- Difficulty date: January 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1010-1030
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D/CK, MAIN CARGO SEAT TRACK ALONG LEFT SIDE, STA 1010 TO 1030 CRACKED AND CORRODED.  REMOVED TRACK STA 1010 TO 1090, FABBED AND INSTALLED NEW STICK IAW DC8 SRM 53-2-3.
